# SDR DALA2020061972482

- Difficulty date: June 17, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 78,629 hours, 14,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ROW 5D-9D INOPERATIVE DURING SERVICE CHECK. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
